# SDR ASAA2023030842250

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 4,272 hours, 1,257 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 630005762
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION OVERHEAD LIGHT ILLUMINATED FOR "MAINT" AFTER LANDING. GROUNDED - YES. FOUND LATCHED FAULT BLEED FAMV L. ACCOMPLISHED B737-9 IFIM 36-12020 STEP A-STEP C(2). CHANGED FAMV FILTER PER B737-9 AMM 36-12-03-100-801. ACCOMPLISHED PNEUMATIC ENG. ON SYS. TEST PER AMM 36-00-00-730-801. MAINT. LIGHT EXTINGUISHED BLEED FAMV L FAULT CLEARED. SYSTEM TEST PASSED.
